# SDR SWAA2024090521008

- Difficulty date: August 1, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FWD SHIELD BS 767-792; RBL 25<[01] REMOVED AND REPLACED ACB FWD SHIELD IAW SRM 51-40-02 AND DWG 146A0081 ID: 0025 REV: A
